# SDR C2XA11CL127

- Difficulty date: May 12, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 25,807 hours, 19,444 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 14520385407
- Condition: Cracked
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 6029 THE CREW REPORTED A WING ANTI-ICE FAIL MESSAGE ON CLIMB.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 OUTLET DUCT ASSEMBLY ON THE ENVIRONMENTAL CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
